Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)

 

The Monge-Ampère equation and its link to optimal transportation


Authors: Guido De Philippis and Alessio Figalli
Journal: Bull. Amer. Math. Soc. 51 (2014), 527-580
MSC (2010): Primary 35-02; Secondary 35J60, 35J96
Published electronically: May 16, 2014
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: We survey old and new regularity theory for the Monge-Ampère equation, show its connection to optimal transportation, and describe the regularity properties of a general class of Monge-Ampère type equations arising in that context.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (2010): 35-02, 35J60, 35J96

Retrieve articles in all journals with MSC (2010): 35-02, 35J60, 35J96


Additional Information

Guido De Philippis
Affiliation: Institut für Mathematik Universität Zürich, Winterthurerstr. 190, CH-8057 Zürich (Switzerland)
Email: guido.dephilippis@math.uzh.ch

Alessio Figalli
Affiliation: The University of Texas at Austin, Mathematics Dept. RLM 8.100, 2515 Speedway Stop C1200, Austin, Texas 78712-1202
Email: figalli@math.utexas.edu

DOI: http://dx.doi.org/10.1090/S0273-0979-2014-01459-4
PII: S 0273-0979(2014)01459-4
Received by editor(s): September 25, 2013
Published electronically: May 16, 2014
Article copyright: © Copyright 2014 American Mathematical Society